Home » Frequently asked Questions on Health » Are pain in the hip and neck related to my TB?

Are pain in the hip and neck related to my TB?

Q: I have been undergoing medications for Pulmonary Tuberculosis for the last 2 months. Initially I started with a medicine called Forecox kid for 3 weeks and as it resulted in gastric problems with stomach pain, I stopped it for 7 days then went for an alternative medicine called Mycodot 4 as per my doctors prescription till today. During this period of medication I have gained only 2.5 kgs & I have been suffering from right hip pain for past 1 week & left neck pain for past 3 weeks. I need to know whether this is related to the medications or could be because I stopped medications for 7 days. Also I will be travelling to UK for 3 months along with prescribed medicines. Please advise.

A:It is very important for you to take all four drugs ie. isoniazid, rifampicin, pyrazinamide and ethambutol regularly in the appropriate doses for two months and then assuming that your X-ray and other clinical parameters improve, reduce this treatment to only rifampicin and isoniazid for the remaining four or seven months as the case may be. Your reasons for stopping treatment are not justified so please do not let it become irregular. Get your uric acid level checked, if it is high take advice regarding this from your physician.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------